Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 12/8/2009
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / 1||UN / UN|
Administered by: Unknown Purchased by: Unknown
Symptoms: Cardiolipin antibody positive, Condition aggravated, Osteonecrosis, Systemic lupus erythematosus, Red blood cell sedimentation rate increased
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? No
Other Medications: chloroquine
Current Illness: Systemic lupus erythematosus
Preexisting Conditions: Steroid therapy
Diagnostic Lab Data: Erythrocyte sedimentation rate, 17Nov07, increased; Cardiolipin antibody test, 17Nov07, increased
CDC 'Split Type': WAES0902USA04284
Write-up:Information has been received from a physician concerning a 15 year old female with systemic lupus erythematosus (diagnosed at 14 years old) maintained on chloroquine. The patient received seven weeks of steroids at the onset of her disease after which she passed into remission. In September 2007, the patient received her first dose of GARDASIL. On approximately 17-OCT-2007 was vaccinated with the second dose of GARDASIL via I.M. On 17-NOV-2007 the patient developed reactivation of her SLE disease with elevation of ESR, anticardiolipin antibodies (IgM) and bilateral avascular necrosis of femoral heads. As of 24-FEB-2009 the patient symptoms persisted. The patient''s bilateral avascular necrosis of femoral heads persisted. The outcome of the patient''s reactivation of the SLE was not reported. The avascular necrosis of the femoral heads was considered to be disabling and Other Important Medical Event by the physician. No further information is available.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166